# SDR SWIA20250130121

- Difficulty date: November 21, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WEB AT FS 280.00 HAS CORROSION TRANS #29190182     (C-CHECK RO 1/29/2025)    REMOVED AND INSTALLED NEW LH LOWER WEB AT FS280 REF CRJ 700 SRM 53-11-10-201-004-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-10002-SKY
